PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1999 | 160 | 3 | 247-254
Tytuł artykułu

Ergodic averages and free $ℤ^2$ actions

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
PL
If the ergodic transformations S, T generate a free $ℤ^2$ action on a finite non-atomic measure space (X,S,µ) then for any $c_1,c_2 ∈ ℝ$ there exists a measurable function f on X for which $({N+1})^{-1} ∑_{j=0}^Nf(S^jx) → c_1$ and $(N+1)^{-1} ∑_{j=0}^Nf(T^jx) → c_2 µ$-almost everywhere as N → ∞. In the special case when S, T are rationally independent rotations of the circle this result answers a question of M. Laczkovich.
Słowa kluczowe
Rocznik
Tom
160
Numer
3
Strony
247-254
Opis fizyczny
Daty
wydano
1999
otrzymano
1998-04-13
poprawiono
1999-03-12
Twórcy
  • Department of Analysis, Eötvös Loránd University, Rákóczi út 5, H-1088 Budapest, Hungary, buczo@ludens.elte.hu
Bibliografia
  • [Bu] Z. Buczolich, Arithmetic averages of rotations of measurable functions, Ergodic Theory Dynam. Systems 16 (1996), 1185-1196.
  • [M] P. Major, A counterexample in ergodic theory, Acta Sci. Math. (Szeged) 62 (1996), 247-258.
  • [OW] D. O. Ornstein and B. Weiss, Ergodic theory of amenable group actions. I: the Rohlin lemma, Bull. Amer. Math. Soc. 2 (1980), 161-164.
  • [P] W. F. Pfeffer, The Riemann Approach to Integration, Cambridge Univ. Press, Cambridge, 1993.
  • [S] R. Svetic, A function with locally uncountable rotation set, Acta Math. Hungar., to appear.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv160i3p247bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.